# SDR DHL2005803506

- Difficulty date: November 18, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 033540: RT WING CTR L/E INTERCOSTAL JOINT ANGLE TO FORMER CRACKED XS 454.976. REMOVED CRACKED ANGLE IAW SRM 51-3-0. FABRICATED NEW ANGLE (AL7075T6 0.063") IAW SRM 57-2-0 PG. 1. CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B. INSTALLED NEW ANGLE WITH BOLTS IAW SRM 51-3-0. TORQUED IAW SRM 51-3-1.
